# SDR GTIA2017073102130

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 03165
- Aircraft time: 39,290 hours, 18,380 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT345HC
- Part serial: 11224
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED A VENT EXTRACT FAULT. PERFORMED ECAM,  DONNED OXYGEN MASKS FOR A BURNING PLASTIC ODOR.   FOUND EXTRACT FAN MAKING NOISE AND HOT TO TOUCH.  R & R THE EXTRACT FAN IAW AMM 21-26-51, OPS CHECKED OK IAW AMM 21-26-00.
